Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade / Infliximab causing more Allergies?


07-15-2015, 02:38 PM   #1
Chica
Remicade / Infliximab causing more Allergies?

Hi there. Is anyone else out there on Remicade (Infliximab) developing new allergies on it or finding that existing allergies are getting worse? I saw an old thread covering this subject and Humira on this forum from 5 years ago and wondered there was any new information? I have been on Remicade for nearly 3 years and, like many, feel it's a wonder drug in many ways but every year through spring and summer I'm getting more and more allergy symptoms. Before Remicade and Crohns I used to get occasional, very mild runny eyes but now it's extreme fatigue, foggy head, blocked up sinus passages, more sneezing, runny eyes and a bit of wheezyness. Also my hearing is affected by over production of wax as a kind of reaction to it all so I have to have my ears micro extracted more regularly. It's odd as I can often wake up in the morning feeling really clogged up everywhere. I really don't want to take any more meds so have tried not to take anti histamines and certainly if I take the odd one it makes no difference at all (I maybe need to take a lot more). Any other suggestions? Move away from farming areas is one solution I guess but not practical right now. I know it's not grass pollen as I was tested for that, but I suspect Oil Seed Rape or Birch maybe. Only further testing will tell I guess. Anyone else with similar problems?
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade / Infliximab causing more Allergies?
Thread Tools


All times are GMT -5. The time now is 09:37 PM.
Copyright 2006-2017 Crohnsforum.com